# SDR CA150511004

- Difficulty date: April 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 401A
- Engine: Pwc JT15D5D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE PILOT ADVANCED BOTH PLAS TO TAKEOFF & NOTICED THAT THE NR 1 ENG DID NOT RESPOND FROM THE IDLE SPEED OF 28% N1.  THE PILOT ABORTED THE MISSION & RETURNED TO THE GATE & TRIED AGAIN WITH NO ABILITY TO ADVANCE POWER ON THE SUSPECT ENG NR 1.
